# SDR CALA2017122204568

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 39,976 hours, 13,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 22ABC - 38ABC EMERGENCY LIGHTS TEST FAILED.   SEAT 26ABC EMERGENCY LIGHT POWER SUPPLY (M1670) BATTERY PACK AND AFT GALLEY EMERGENCY LIGHT POWER SUPPLY (M1672) BATTERY PACK REPLACED AND LIGHT TEST NORMAL AS PER AMM 33-51-06
